# SDR DALA2020021761179

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 745-840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON LH SEAT TRACK X=54 STA 745-750, 765-770, 775-780, 795,800, 805-810 AND 825-840 MRB 53-211-02 ( CPAX) SUMMARY ; OF NRC 103 ; NEW SECTION SEAT TRACK ON STA Y=598 TO 864 WAS REPLACED PER MD-90 SRM 53-40-01 PAR .10 FIG . 6 VOL. I LOG-PAGE UPDATED (1491379)
